MAUDE Adverse Event Report: MIO¿; INSET II 60/6 PCC BLUE

MIO¿; INSET II 60/6 PCC BLUE
Model Number MMT-943
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Type of Reportable Event Malfunction
Event or Problem Description
Unomedical reference number (b)(4).Event occurred in the (b)(6).It was reported that while the patient was sleeping, the infusion set's tubing had detached close to the site location.Further, the patient noticed it when she woke up, and it was the second set from the box but the first one worked fine.She had a set change and it was going well.The site location was her left leg and the pump was located on the same side, clipped on the pocket.Moreover, the infusion had been used for two days.Reportedly, the infusions were stored in a box in the bedroom (no extreme temperatures).There was no stress or pull on the tubing and the pump was not dropped with the set connected to patient's body.No further information available.

Brand Name
MIO¿
Common Device Name
INSET II 60/6 PCC BLUE
MDR Report Key9961305
Report Number3003442380-2020-00249
Device Sequence Number16329117
Product Code FPA
UDI-Device Identifier05705244007499
UDI-Public05705244007499
Combination Product (Y/N)N
PMA/510(K) Number
K160648
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Other
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Expiration Date03/01/2022
Device Model NumberMMT-943
Device Lot Number5275629
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/01/2020
Initial Report FDA Received Date04/15/2020
Patient Sequence Number1